Engineering

Vol.5 No.5A(2013), Paper ID 31823, 6 pages

DOI:10.4236/eng.2013.55A006

 

On Some I-Convergent Double Sequence Spaces Defined by a Modulus Function

 

Vakeel. A. Khan, Nazneen Khan

 

Department of Mathematics, Aligarh Muslim University, Aligarh, India
Department of Mathematics, Aligarh Muslim University, Aligarh, India

 

Copyright © 2013 Vakeel. A. Khan, Nazneen Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Khan, V. and Khan, N. (2013) On Some I-Convergent Double Sequence Spaces Defined by a Modulus Function. Engineering, 5, 35-40. doi: 10.4236/eng.2013.55A006.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.